Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 857684, 11 pages
http://dx.doi.org/10.1155/2015/857684
Research Article

Bi-Integrable Couplings of a New Soliton Hierarchy Associated with

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2Harbin University of Science and Technology, Rongcheng Campus, Rongcheng 264300, China

Received 21 June 2015; Accepted 1 October 2015

Academic Editor: Xavier Leoncini

Copyright © 2015 Yan Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the six-dimensional real special orthogonal Lie algebra , a new Lax integrable hierarchy is obtained by constructing an isospectral problem. Furthermore, we construct bi-integrable couplings for this hierarchy from the enlarged matrix spectral problems and the enlarged zero curvature equations. Hamiltonian structures of the obtained bi-integrable couplings are constructed by the variational identity.